Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Milk discharge from breast. On copper IUD. What is the problem?

Hello Doctor, recently I was making love with my husband and when he squeezed my breast, milk started coming out and it was much. He said he sucks milk from my breast in the past but the last time was significant. I stopped breastfeeding my last child in July 2012. I am currently using copper IUD. please what could be the problem.. Thank you.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Frequent breast/nipple stimulation can produce milk. Your husband sucking breast could be a reason. There are lot many other reasons which can cause this. Are you taking any drugs regularly? I suggest you do a hormone test, Serum Prolactin. Blood sample should be taken early in the morning ideally on empty stomach. Further evaluation can be done depending on the result.
You using Cu IUD is of so significance here. Need not remove that for this reason.
Thank You
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor